# SDR MASA2011070703173

- Difficulty date: July 6, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 19,796 hours, 15,679 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE CAUTION IN FLT.  PLACED ON MEL.  R2 PAX DOOR PROX SENSOR PX101
